# SDR 2024FA0000471

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: General aviation
- Aircraft: N43CU
- Make and model: Boeing CH47A
- Aircraft serial: 900182
- Aircraft time: 8,715 hours, 2,215 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Link
- Part number: 114C10141
- Part serial: NOSN
- Condition: Corroded
- Location: R/H Pedal Box
- Stage of operation: IN
- How discovered: B
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DUE TO CORROSION ON ASSOCIATED LINK, PERFORMED BORESCOPE AND FOUND HEAVY CORROSION IN THREADS. THIS IS CONCURRENT WITH CORROSION FOUND IN OTHER FLIGHT CONTROLS ON SAME AIRCRAFT THAT REQUIRED INSPECTION THROUGH BOEING SB'S 145-67-1046 R2 AND 145-67-1047, AS WELL AS NUMEROUS MILITARY MESSAGES. THOSE FLIGHT CONTROLS ARE IN DISCUSSION WITH FAA FOR POTENTIAL EMERGENCY AD. THE LINKS IN THIS SDR ARE NOT LISTED IN THE ABOVE SERVICE BULLETINS, THERE ARE 27 LINKS POTENTIALLY AFFECTED. THIS SDR IS ONE OF 12 SDRS ON N43CU. THESE LINKS ARE NOT SERIALIZED AND HAVE NO TOTAL TIME, TOTAL CYCLES OR TIME SINCE. MARKED 0 DUE TO FORM SUBMISSION REQUIREMENTS.
